# SDR AALA202312271859

- Difficulty date: December 26, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 64,826 hours, 37,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 240006
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R/H AFT DOOR DAMPER CYL PRESSURE LOW. SERVICED R/H AFT DOOR DAMPER CYL IAW AMM 52-10-00.
